Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had tourettes syndrome. Improvement with anti depressants. No relief from severe back pain. Remedy?

I had tourettes syndrome from the age of 7 and now i am 19. I took main anti depressants for this from the age of 15 including haloperidol, resperidone and aripiprazole , (i took aripiprazole for 3 years and now i am not taking it anymore) thought tics have reduced significantly and now that i am over the anti depressants, another severe problem still persists. I have a middle back pain for the last 4 and a half years which would show no sign of abating. I tried almost everything and now i have to take at least one pain killer everyday. The pain starts mostly at night time and it feels like the muscles of the affected area are contracting and relaxing vigorously. Please help me.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Main point to be noted is that pain startd in nights only I presume when you on bed sleeping or lying
So try to find what's wrong with bed and mattress ;head pillows and with your sleeping posture Try to correct
Do lead a pain free life
Dr Lal
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor